# SDR SWAA2019031930734

- Difficulty date: March 15, 2019
- Submitted: March 19, 2019
- Operation: Air carrier
- Aircraft: N8533S
- Make and model: Boeing 737-8H4
- Aircraft serial: 63577
- Aircraft time: 6,414 hours, 2,842 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Retaining Clip
- Part number: 65C16820
- Condition: Loose
- Location: R1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR EVAC SLIDE GIRT BAR LOOSE IN RETAINER CLIP.  ADJUSTED GIRT RETAINER CLIP PER AMM.
